| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Hypersensitivity/Allergic reaction (1907); Failure of Implant (1924)
| Date of Event |
07/13/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 00598603702 - stemmed nonaugmentable tibial component option cr/ps/lps size 4 for cemented use only - 64055714.90597003010 - articular surface regular constraint this product replaces 00-5970 series articular surfaces size yellow/c-h 10 mm height - 63974187.00597206532 - all poly patella standard size 32 mm diameter 8.5 mm thickness cemented - 64047515.Report source: foreign country: (b)(6).The customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0002648920-2021-00200, 0001822565-2021-02115, 0002648920-2021-00201.
Event or Problem Description
It was reported that the patient underwent an initial tka.Subsequently, the patient had a recent spectct scan approximately 2 years later showing early loosening of their implant as well as rejection symptoms which are currently being investigated by their hcp.The patient is inquiring about the manufacturing date of their implant to aid in further decisions regarding their revision and potential allergy issues.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.